Sibirskii Zhurnal Industrial'noi Matematiki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2006, Volume 9, Number 1, Pages 147–160 (Mi sjim270)  

On a method for solving the three-dimensional wave equation

A. S. Yakimov, A. G. Kataev

Tomsk State University

Full text: PDF file (280 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.445:519.47
Received: 21.06.2005

Citation: A. S. Yakimov, A. G. Kataev, “On a method for solving the three-dimensional wave equation”, Sib. Zh. Ind. Mat., 9:1 (2006), 147–160

Citation in format AMSBIB
\Bibitem{YakKat06}
\by A.~S.~Yakimov, A.~G.~Kataev
\paper On a~method for solving the three-dimensional wave equation
\jour Sib. Zh. Ind. Mat.
\yr 2006
\vol 9
\issue 1
\pages 147--160
\mathnet{http://mi.mathnet.ru/sjim270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2307372}


Linking options:
  • http://mi.mathnet.ru/eng/sjim270
  • http://mi.mathnet.ru/eng/sjim/v9/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:513
    Full text:183
    References:60

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022